Journal of the Nigerian Association of Mathematical Physics

Log in or Register to get access to full text downloads.

Remember me or Register

DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Application of New Variational Homotopy Perturbation Method For Solving Integro – Differential Equations

OE Abolarin, OA Taiwo


This paper discusses the application of the New Variational Homotopy Perturbation Method (NVHPM) for solving integro-differential equations. The advantage of the new Scheme is that it does not require discretization, linearization or any restrictive assumption of any form be fore it is applied. Several test problems are considered and the results obtained are compared in terms of errors obtained with the two convectional variational iteration and Homotopy Perturbation Methods. Also the results obtained compared favourably with the exact solution. In all the examples considered, the results reveal that the proposed method is very efficient, simple and is more user friendly.

Keywords: Variational Iteration Method, Homotopy Perturbation Method, New Variational Homotopy Perturbation Method, Integro-Differential Equations

Journal of the Nigerian Association of Mathematical Physics, Volume 20 (March, 2012), pp 497 – 504

AJOL African Journals Online